A member asked:

My age is 18+. i have a high blood pressure.my doc give me a tablet losar h.is it have any side effect?or will it get me any sexual trouble in future?

2 doctors weighed in across 2 answers

Blood pressure: Unlikely to have sexual problems from that medicine but untreated high blood pressure can cause problems.

Answered 3/28/2013

5.2k views

Thank

Try it: That medicine is very good for high blood pressure. Not known to produce any impotence or sexual side effects. It's important to get your BP down. Go ahead and follow your doctors advice.

Answered 6/10/2014

5.2k views

Thank

Related Questions

A member asked:

Can high blood pressure lead to sexual dysfunction in a woman?

4 doctors weighed in across 2 answers

A member asked:

Can blood pressure medications cause certain sexual side effects?

A doctor has provided 1 answer

A member asked:

Enhance sexual performance with high blood pressuure medication?

A doctor has provided 1 answer